Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 926762, 7 pages
http://dx.doi.org/10.1155/2015/926762
Research Article

Integral Sliding Mode Control of Lur’e Singularly Perturbed Systems

1School of Mathematics and Statistics, Zhoukou Normal University, Zhoukou 466001, China
2Center for Applied and Interdisciplinary Mathematics, Department of Mathematics, East China Normal University, Shanghai 200241, China

Received 1 April 2015; Revised 23 August 2015; Accepted 24 August 2015

Academic Editor: Antonios Tsourdos

Copyright © 2015 Yanyan Wang and Wei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. V. Kokotovic, H. K. Khalil, and J. O'Reilly, Singular Perturbation Methods in Control: Analysis and Design, Academic Press, London, UK, 1986. View at MathSciNet
  2. D. S. Naidu, “Singular perturbations and time scales in control theory and applications: an overview,” Dynamics of Continuous, Discrete and Impulsive Systems Series B: Application & Algorithm, vol. 9, no. 2, pp. 233–278, 2002. View at Google Scholar · View at Scopus
  3. P. Shi, S.-P. Shue, and R. K. Agarwal, “Robust disturbance attenuation with stability for a class of uncertain singularly perturbed systems,” International Journal of Control, vol. 70, no. 6, pp. 873–891, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. Z. H. Shao, “Robust stability of two-time-scale systems with nonlinear uncertainties,” IEEE Transactions on Automatic Control, vol. 49, no. 2, pp. 258–261, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Z. H. Shao and M. E. Sawan, “Stabilisation of uncertain singularly perturbed systems,” IEE Proceedings: Control Theory and Applications, vol. 153, no. 1, pp. 99–103, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. H. Chen and J. S. Chen, “Robust composite control for singularly perturbed systems with time-varying uncertainties,” Journal of Dynamic Systems, Measurement, and Control, vol. 117, no. 4, pp. 445–452, 1995. View at Publisher · View at Google Scholar
  7. S. J. Chen and J. L. Lin, “Maximal stability bounds of singularly perturbed systems,” Journal of the Franklin Institute—Engineering and Applied Mathematics, vol. 336, no. 8, pp. 1209–1218, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Z. M. Wang, W. Liu, H. H. Dai, and D. S. Naidu, “Robust stabilization of model-based uncertain singularly perturbed systems with networked time-delay,” in Proceedings of the 48th IEEE Conference on Decision and Control Conference, pp. 7917–7922, Shanghai, China, December 2009.
  9. C. C. Yang, Q. L. Zhang, J. Sun, and T. Y. Chai, “Lur’e lyapunov function and absolute stability criterion for Lur’e singularly perturbed systems,” Institute of Electrical and Electronics Engineers. Transactions on Automatic Control, vol. 56, no. 11, pp. 2666–2671, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. H. D. Tuan and S. Hosoe, “Multivariable circle criteria for multiparameter singularly perturbed systems,” IEEE Transactions on Automatic Control, vol. 45, no. 4, pp. 720–725, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. V. R. Saksena and P. V. Kokotovic, “Singular perturbation of the Popov-Kalman-Yakubovich lemma,” Systems & Control Letters, vol. 1, no. 1, pp. 65–68, 1981/82. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. G. Garcia, J. Daafouz, and J. Bernussou, “H2 guaranteed cost control for singularly perturbed uncertain systems,” IEEE Transactions on Automatic Control, vol. 43, no. 9, pp. 1323–1329, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. G. Dmitriev and G. A. Kurina, “Singular perturbations in control problems,” Automation and Remote Control, vol. 67, no. 1, pp. 1–43, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. H. P. Liu, F. C. Sun, and Z. Q. Sun, “Stability analysis and synthesis of fuzzy singularly perturbed systems,” IEEE Transactions on Fuzzy Systems, vol. 13, no. 2, pp. 273–284, 2005. View at Publisher · View at Google Scholar · View at Scopus
  15. K.-J. Lin and T.-H. S. Li, “Stabilization of uncertain singularly perturbed systems with pole-placement constraints,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 53, no. 9, pp. 916–920, 2006. View at Publisher · View at Google Scholar · View at Scopus
  16. H. Singh, R. H. Brown, D. S. Naidu, and J. A. Heinen, “Robust stability of singularly, perturbed state feedback systems using unified approach,” IEE Proceedings: Control Theory and Applications, vol. 148, no. 5, pp. 391–396, 2001. View at Publisher · View at Google Scholar · View at Scopus
  17. V. I. Utkin, Sliding Modes in Control and Optimization, Communications and Control Engineering Series, Springer, Berlin, Germany, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  18. V. I. Utkin, J. Guldner, and J. Shi, Sliding Modes in Electromechanical Systems, Taylor and Francis, London, UK, 1999.
  19. L. Wu and W. X. Zheng, “Passivity-based sliding mode control of uncertain singular time-delay systems,” Automatica, vol. 45, no. 9, pp. 2120–2127, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Y. Niu, D. W. C. Ho, and J. Lam, “Robust integral sliding mode control for uncertain stochastic systems with time-varying delay,” Automatica, vol. 41, no. 5, pp. 873–880, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. J. Huang, L. N. Sun, Z. Z. Han, and L. P. Liu, “Adaptive terminal sliding mode control for nonlinear differential inclusion systems with disturbance,” Nonlinear Dynamics, vol. 72, no. 1-2, pp. 221–228, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. B. Bandyopadhyay, F. Deepak, and Y. J. Park, “A robust algorithm against actuator saturation using integral sliding mode and composite nonlinear feedback,” in Proceedings of the 17th World Congress the International Federation of Automatic Control, pp. 14174–14179, Seoul, Republic of Korea, July 2008.
  23. Y. Gao, B. Sun, and G. Lu, “Passivity-based integral sliding-mode control of uncertain singularly perturbed systems,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 58, no. 6, pp. 386–390, 2011. View at Publisher · View at Google Scholar · View at Scopus
  24. F. Castaños and L. Fridman, “Analysis and design of integral sliding manifolds for systems with unmatched perturbations,” Institute of Electrical and Electronics Engineers. Transactions on Automatic Control, vol. 51, no. 5, pp. 853–858, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. A. Levant, “Transient adjustment of high-order sliding modes,” in Proceedings of the International Workshop on Variable Structure Systems (VSS '04), Vilanova i la Geltru, Spain, 2004.
  26. C. Yang, Q. Zhang, Y. Lin, and L. Zhou, “Positive realness and absolute stability problem of descriptor systems,” IEEE Transactions on Circuits and Systems. I. Regular Papers, vol. 54, no. 5, pp. 1142–1149, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. C. Yang, Q. Zhang, and L. Zhou, “Strongly absolute stability of Lur'e descriptor systems: popov-type criteria,” International Journal of Robust and Nonlinear Control, vol. 19, no. 7, pp. 786–806, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. L. Xie, M. Fu, and C. E. de Souza, “H control and quadratic stabilization of systems with parameter uncertainty via output feedback,” IEEE Transactions on Automatic Control, vol. 37, no. 8, pp. 1253–1256, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. S. H. Zak and C. A. MacCarley, “State-feedback control of non-linear systems,” International Journal of Control, vol. 43, no. 5, pp. 1497–1514, 1986. View at Publisher · View at Google Scholar · View at Scopus